Remez-Type and Nikol’skii-Type Inequalities: General Relations and the Hyperbolic Cross Polynomials

V. Temlyakov, S. Tikhonov

    Research output: Contribution to journalArticleResearchpeer-review

    3 Citations (Scopus)

    Abstract

    © 2017, Springer Science+Business Media New York. In this paper, we study the Remez-type and Nikol’skii-type inequalities for trigonometric polynomials with harmonics from hyperbolic crosses. The interrelation between these inequalities for individual functions and its applications are discussed.
    Original languageEnglish
    Pages (from-to)593-615
    JournalConstructive Approximation
    Volume46
    Issue number3
    DOIs
    Publication statusPublished - 1 Dec 2017

    Keywords

    • Hyperbolic cross polynomials
    • Nikol’skii-type inequalities
    • Remez-type inequalities

    Fingerprint Dive into the research topics of 'Remez-Type and Nikol’skii-Type Inequalities: General Relations and the Hyperbolic Cross Polynomials'. Together they form a unique fingerprint.

    Cite this